# SDR UPS01234902

- Difficulty date: February 3, 2001
- Submitted: February 8, 2001
- Operation: Air carrier
- Aircraft: N910UP
- Make and model: Boeing 727-27C
- Aircraft serial: 19117
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Condition: Failed
- Location: Cargo Bay
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

INSPECTION TYPE:IN LOWER CARGO SMOKE M208340, ALERT H19221.  REMOVED AND REPLACED SMOKE DETECTION SYSTEM CONFIGURATION MODULE PER MM 26-18-01 AND OPS CHECKED SYSTEM PER MM 26-18-00 SYSTEM OPS CHECKS GOOD THIS CLEARS M208340 PLACARD REMOVED.
